Selected Publications



1.      On a problem of Fuchs and Salce. (Accepted for publication in Communications in Algebra.)


2.       (With A. Umar) Combinatorial results for semigroups of order-preserving partial transformations. (To appear in Journal of Algebra.)


3.      (With A. Umar) On the number of nilpotents in the partial symmetric semigroup. (To appear in Communications in Algebra.)


4.      (With A. Umar) On certain finite semigroups of order-decreasing transformations I. (To appear in Semigroup Forum.)


5.      Inverse limits of algebras as retracts of their direct products, Proc. Amer. Math. Soc. 131 (2003), 1007-1010.


6.      (With H. Azad) An equality for certain exponential sums, The Mathematical Gazette 87 (2003), 525-527.


7.      Alpha-limits of algebras, Communications in Algebra 29 (2001), 3635-3640.


8.      On a problem of 0-limits, Communications in Algebra 27 (1999), 4303-4306.


9.      On a weak form of equational compactness, Algebra Universalis 39 (1998), 71-80.


10.  On duo rings, pure semisimplicity and finite representation type, Communications in Algebra 25 (1997), 3947-3952.


11.  An equational characterization of quasi-injective modules, Communications in Algebra 25 (1997), 3545-3549.


12.  On a problem of Wenzel on equational compactness of modules, Algebra Universalis 38 (1997), 221-225.